# SDR QXEA200300673

- Difficulty date: June 2, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,230 hours, 3,761 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 9801, AFTER ENGINE START, NOSE GEAR DOORS OPENED FOR 5 SECONDS AND THEN CLOSED ON THEIR OWN.  NOSE GEAR UNSAFE LIGHT ILLUMINATED.  FOUND NOSE GEAR DOWN 1 PROX SENSOR TOO FAR.  ADJUSTED PROX SENSOR TO PROPER INDUCTANCE VALUE.  GROUND RAN AIRCRAFT, MOVED NOSE WHEEL STEERING FRON SIDE TO SIDE.  GEAR DOORS DID NOT OPEN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
